# SDR YENA2023121201567

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 44,605 hours, 29,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING. CORROSION ON SHEAR CLIP LOCATED BTW FR-75 AND STGR-28/29RH IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1219262 TASKCARD: NR-00016) REF TOMX W/O# 2428. N/R# 00027. SHEAR CLIP WAS REPLACED PER EMB 190 SRM 51-41-01,SRM 51-41-02 AND EMB 190 DWG 170-91960-001 REV./. ACCOMPLISHED BY TOMX TECH # 400420. TOMX QC # 299517.
